Research Repository

Items where Author is "Alan, Sule"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.


Alan, Sule and Baydar, Nazli and Boneva, Teodora and Crossley, Thomas F and Ertac, Seda (2017) 'Transmission of Risk Preferences from Mothers to Daughters.' Journal of Economic Behavior and Organization. ISSN 0167-2681

Alan, Sule and Leth-Petersen, Søren and Munk-Nielsen, Anders (2016) 'Tax incentives and borrowing.' Economics Letters, 145. pp. 162-164. ISSN 0165-1765

Alan, Sule and Atalay, Kadir and Crossley, Thomas F (2015) 'Do the Rich Save More? Evidence from Canada.' Review of Income and Wealth, 61 (4). pp. 739-758. ISSN 0034-6586

Alan, Sule and Ertac, Seda (2015) 'Patience, Self-Control and the Demand for Commitment: Evidence from a Large-Scale Field Experiment.' Journal of Economic Behavior & Organization, 115. pp. 111-122. ISSN 0167-2681

Alan, Sule and Honoré, Bo E and Hu, Luojia and Leth-Petersen, Søren (2013) 'Estimation of Panel Data Regression Models with Two-Sided Censoring or Truncation.' Journal of Econometric Methods. ISSN 2194-6345

Alan, Sule and Loranth, Gyongyi (2013) 'Subprime Consumer Credit Demand: Evidence from a Lender's Pricing Experiment.' Review of Financial Studies, 26 (9). pp. 2353-2374. ISSN 0893-9454

Alan, Sule (2012) 'Do disaster expectations explain household portfolios?' Quantitative Economics, 3 (1). pp. 1-28. ISSN 1759-7323

Alan, Sule and Browning, Martin (2010) 'Estimating Intertemporal Allocation Parameters using Synthetic Residual Estimation.' Review of Economic Studies, 77 (4). pp. 1231-1261. ISSN 0034-6527

Alan, Sule and Atalay, Kadir and Crossley, Thomas F and Jeon, Sung-Hee (2010) 'New evidence on taxes and portfolio choice.' Journal of Public Economics, 94 (11-12). pp. 813-823. ISSN 0047-2727

Alan, Sule and Atalay, Kadir and Crossley, Thomas F (2008) 'The Adequacy of Retirement Savings: Subjective Survey Reports by Retired Canadians.' Canadian Public Policy, 34 (s1). pp. 95-118. ISSN 0317-0861

Alan, Sule and Attanasio, Orazio and Browning, Martin (2008) 'Estimating Euler equations with noisy data: two exact GMM estimators.' Journal of Applied Econometrics, 24 (2). pp. 309-324. ISSN 0883-7252

This list was generated on Tue Aug 15 21:27:46 2017 BST.